# SDR EIA2006088

- Difficulty date: June 3, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED GEAR WARNING LIGHT ON WITH GEAR EXTENDED.  ALL F/E LIGHTS INDICATED DOWN AND LOCK GEAR.  TROUBLESHOT SYSTEM PER FIM 32-60-00 AND COULD NOT DUPLICATE OR TURN ON LIGHT.  ALL GEAR TARGETS PHYSICALLY CHECKED FOR SECURITY.  SYSTEM OPERATES NORMALLY.
